HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Information Science and Technology / Faculty of Information Science and Technology >
Peer-reviewed Journal Articles, etc >

Chromatic dispersion profile optimization of dual-concentric-core photonic crystal fibers for broadband dispersion compensation

Files in This Item:
OE-14-2.pdf293.62 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/5424

Title: Chromatic dispersion profile optimization of dual-concentric-core photonic crystal fibers for broadband dispersion compensation
Authors: Fujisawa, Takeshi1 Browse this author
Saitoh, Kunimasa Browse this author →KAKEN DB
Wada, Keisuke Browse this author
Koshiba, Masanori Browse this author →KAKEN DB
Authors(alt): 藤澤, 剛1
Keywords: Fiber optics communications
Fiber design and fabrication
Photonic crystal fiber
Issue Date: 23-Jan-2006
Publisher: Optical Society of America
Journal Title: Optics Express
Volume: 14
Issue: 2
Start Page: 893
End Page: 900
Publisher DOI: 10.1364/OPEX.14.000893
Abstract: Chromatic dispersion profile of dual-concentric-core photonic crystal fibers is optimized for broadband dispersion compensation of single mode fibers (SMFs) by using genetic algorithm incorporated with full-vector finite-element method. From the numerical results presented here, it is found that by increasing the distance between central core and outer ring core, larger negative dispersion coefficient and better dispersion slope compensation are possible. There is a tradeoff between the magnitude of negative dispersion coefficient and dispersion slope compensation due to the concave dispersion profile of dual-concentric-core photonic crystal fibers. In spite of the tradeoff, dual-concentric-core photonic crystal fibers having larger negative dispersion coefficient as well as compensating for dispersion slope of SMFs in the entire C band with large effective area can be designed.
Rights: © 2006 Optical Society of America, Inc.
Type: article (author version)
URI: http://hdl.handle.net/2115/5424
Appears in Collections:情報科学院・情報科学研究院 (Graduate School of Information Science and Technology / Faculty of Information Science and Technology) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 藤澤 剛

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University